Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hall subgroups of $M$-groups need not be $M$-groups


Author: Hiroshi Fukushima
Journal: Proc. Amer. Math. Soc. 133 (2005), 671-675
MSC (2000): Primary 20C15
Published electronically: August 24, 2004
MathSciNet review: 2113913
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we shall give examples of $M$-groups that have Hall subgroups that are not $M$-groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20C15

Retrieve articles in all journals with MSC (2000): 20C15


Additional Information

Hiroshi Fukushima
Affiliation: Department of Mathematics, Faculty of Education, Gunma University Maebashi, Gunma 371-8510, Japan
Email: fukusima@edu.gunma-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07645-2
PII: S 0002-9939(04)07645-2
Received by editor(s): June 23, 2003
Received by editor(s) in revised form: October 29, 2003
Published electronically: August 24, 2004
Communicated by: Jonathan I. Hall
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.